All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Alexis PARMENTIER, Etienne LEHMANN and Jean HINDRIKS
 
''Optimal income taxation and the shape of average tax rates''
( 2006, Vol. 8 No.2 )
 
 
We investigate whether the optimal income tax model of Mirrlees (1971) can reproduce the empirically observed increasing average tax rates. We give a necessary condition and exhibit two examples where the optimal average tax rates are increasing.
 
 
Keywords:
JEL: H2 - Taxation, Subsidies, and Revenue: General
 
Manuscript Received : Mar 15 2006 Manuscript Accepted : Mar 23 2006

  This abstract has been downloaded 733 times                The Full PDF of this paper has been downloaded 87707 times